| Catalog Number |
RBY4C0406 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/23/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure using ruby coil.During the procedure, the hospital technician bent the pusher assembly of a ruby coil while loading it into a lantern delivery microcatheter (lantern) and, therefore, the ruby coil was removed.The procedure was successfully completed using a new ruby coil with the same microcatheter.There was no report of an adverse effect to the patient.